Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

This  time last year I managed to get rid of my pitysporoum folliculitus with Nizoral shampoo, my skin was completely clear until a month or so later I started to get acne appear all over my face but I thought it was my pitysporoum folliculitus coming back so I was treating it with Nizoral but it wasn’t making any difference, 4 months later I had a dermatologist appointment in February and he told me I had acne vulgarian and face me erythromycin tablets and epiduo gel and it cleared up my skin wonderfully, only recently I’ve started to develop small bumps/pimples on my forehead and the epiduo doesn’t seem to be working on them, I had another dermatologist appointment 27th June and he gave me more antibiotics to be continued for the next 4 months and more epiduo, I’ve heard that antibiotics can cause pitysporoum folliculitus but I’m not sure if that’s what I have, I’m just very unsure how to treat it as I have to wait another 4 months for another appointment.

82D802DA-06A3-4306-8BBD-7C56F400F928.png

004F3931-F8E2-43BA-8266-D327F531BABB.png

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×